# SDR ASAA1149594

- Difficulty date: April 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 655384422
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED & DENTED STA 807 STR 27R (TIE DOWN TRACK).  REMOVED DAMAGED TRACK: RECEIVED MACHINED LOCATED TREATED PRIMED TOPCOATED AND INSTALLED TIE DOWN TRACK REPAIR IAW EA 400 53EA 05361.
